Open Access
JANUARY 2007 Free arrangements over finite field
Masahiko Yoshinaga
Proc. Japan Acad. Ser. A Math. Sci. 82(10): 179-182 (JANUARY 2007). DOI: 10.3792/pjaa.82.179


The freeness of hyperplane arrangements in a three dimensional vector space over finite field is discussed. We prove that if the number of hyperplanes is greater than some bound, then the freeness is determined by the characteristic polynomial.


Download Citation

Masahiko Yoshinaga. "Free arrangements over finite field." Proc. Japan Acad. Ser. A Math. Sci. 82 (10) 179 - 182, JANUARY 2007.


Published: JANUARY 2007
First available in Project Euclid: 30 December 2006

zbMATH: 1130.52011
MathSciNet: MR2303355
Digital Object Identifier: 10.3792/pjaa.82.179

Primary: 52C35

Keywords: finitefiled , Free hyperplane arrangements

Rights: Copyright © 2007 The Japan Academy

Vol.82 • No. 10 • JANUARY 2007
Back to Top